# SDR ASAA2023062443667

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 58,038 hours, 17,208 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START CONT CABIN ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 832, PERFORMED BITE ON PACK ZONE TEMP CONTROLLER 1 & 2, CONTROLLER 2 HAD "FLT DECK-TRIM VALVE" FAULT LIGHT ILLUMINATED. PERFORMED OPS TEST OF L/H & R/H PACK REF B737-800 AMM 21-00-00-800-803, OPS NORMAL NO FAULT LIGHT ILLUMINATED. CLEANED FLIGHT DECK ZONE TEMP SENSOR REF AND REMOVED + REPLACED FLIGHT DECK ZONE TEMP SENSOR FILTER,REF AMM 21-61-06-000/400-801. PERFORMED BITE ON PZTC 1& 2 AGAIN, NO FAULTS ILLIMUNITATED ON PZTC 1 OR 2. NO RECENT A/C HISTORY FOR FAULT.
